# SDR HEEA0012842

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Failed
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT CONTROL INOPERATIVE.  SMELLS BURNT.  BROKEN LENS IN FRONT.
